Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 30, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at May 24, 2010, 4:12 PM CDT for 5 counties in Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2010, 4:12 PM CDT (21:12 UTC)
- Expired
- May 24, 2010, 4:47 PM CDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Brown County, NE, Custer County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:33 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
487 WFUS53 KLBF 242112 TORLBF NEC009-017-041-115-149-242200- /O.NEW.KLBF.TO.W.0030.100524T2112Z-100524T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 412 PM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... EASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA... NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... WESTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 500 PM CDT * AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MILBURN...OR 18 MILES SOUTH OF BREWSTER... AND MOVING NORTH AT 65 MPH. * THIS DANGEROUS STORM WILL BE NEAR... ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AND BREWSTER AROUND 425 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HIGHWAY 91 MILE MARKER 20 AND HIGHWAY 7 MILE MARKER 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4236 10008 4239 9952 4159 9957 4165 9985 TIME...MOT...LOC 2111Z 180DEG 58KT 4174 9975 $$ ROBERG
2 follow-up statements
862 WWUS53 KLBF 242132 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 432 PM CDT MON MAY 24 2010 NEC041-242141- /O.CAN.KLBF.TO.W.0030.000000T0000Z-100524T2200Z/ CUSTER NE- 432 PM CDT MON MAY 24 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL CUSTER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4198 9996 4236 10008 4239 9952 4192 9955 TIME...MOT...LOC 2131Z 177DEG 61KT 4208 9977 $$ NEC009-017-115-149-242200- /O.CON.KLBF.TO.W.0030.000000T0000Z-100524T2200Z/ BLAINE NE-LOUP NE-ROCK NE-BROWN NE- 432 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN BROWN... SOUTHWESTERN ROCK...NORTHWESTERN LOUP AND NORTHEASTERN BLAINE COUNTIES UNTIL 500 PM CDT... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF BREWSTER...MOVING NORTH AT 60 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN BLAINE...NORTHWESTERN LOUP...SOUTHERN BROWN AND SOUTHWESTERN ROCK COUNTIES...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 7 MILE MARKER 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4198 9996 4236 10008 4239 9952 4192 9955 TIME...MOT...LOC 2131Z 177DEG 61KT 4208 9977 $$ ROBERG
808 WWUS53 KLBF 242147 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 447 PM CDT MON MAY 24 2010 NEC009-017-115-149-242157- /O.CAN.KLBF.TO.W.0030.000000T0000Z-100524T2200Z/ BLAINE NE-LOUP NE-ROCK NE-BROWN NE- 447 PM CDT MON MAY 24 2010 ...THE TORNADO WARNING FOR SOUTHERN BROWN...SOUTHWESTERN ROCK... NORTHWESTERN LOUP AND NORTHEASTERN BLAINE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT. LAT...LON 4198 9996 4236 10008 4239 9952 4192 9955 TIME...MOT...LOC 2147Z 177DEG 61KT 4235 9979 $$ ROBERG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 2:45 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 24, 2:45 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 PM CDT MON MAY 24 2010 ...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS AFTN... .DISCUSSION... LATE AFTN AND TONIGHT... CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG FOCUS AREA IS ALONG A DRYLINE IN NERN CO. WEAK DISTURBANCES IN MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE STRONGEST STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR POSSIBLE EVEN LARGER. LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND MIDNIGHT CDT. TUESDAY AND TUESDAY NIGHT... TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH SHOWERS AND TSTMS PSBL SOUTH OF HWY 2. WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE PASSAGE. THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS. PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID 70S SUNDAY AND MONDAY. && .AVIATION WEATHER... SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059 -069-070-094. WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071. && SHORT TERM/EXTENDED...ROBERG AVIATION...COLE
Hazardous weather outlook, May 24, 11:06 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 AM CDT MON MAY 24 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-251615- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/ ...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT ELSEWHERE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A COLD FRONT DURING THE EVENING. THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS. THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83 AND NORTH OF INTERSTATE 80. STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH CENTRAL NEBRASKA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Special weather statement, May 24, 3:29 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT MON MAY 24 2010 NEZ022-056-242115- DEUEL NE-GARDEN NE- 229 PM MDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR GARDEN AND WESTERN DEUEL COUNTIES UNTIL 315 PM MDT... AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAPPELL...MOVING NORTH AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 235 PM MDT. OSHKOSH AROUND 245 PM MDT. HIGHWAY 26 MILE MARKER 100 AROUND 250 PM MDT. DOGTOWN FLATS AROUND 300 PM MDT. RICHARDSON LAKE AROUND 305 PM MDT. CRESCENT LAKE NWR AROUND 310 PM MDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HIRSCH
Local storm report, May 24, 3:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL BASSETT 42.58N 99.54W
05/24/2010 M1.00 INCH ROCK NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HAIL UP TO THE SIZE OF QUARTERS
IN BASSETT.
&&
SJACOBSLocal storm report, May 24, 3:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 1 N BASSETT 42.60N 99.54W
05/24/2010 M1.00 INCH ROCK NE PUBLIC
THE PUBLIC REPORTED HAIL TO THE SIZE OF QUARTERS NORTH OF
BASSETT.
&&
SJACOBSLocal storm report, May 24, 3:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 1 S CHAPPELL 41.08N 102.47W
05/24/2010 DEUEL NE EMERGENCY MNGR
SEMI TRAILER OVERTURNED ON INTERSTATE 80 NEAR CHAPPELL
&&
BHIRSCHLocal storm report, May 24, 4:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
05/24/2010 M59 MPH CHASE NE ASOS
&&
CDCLocal storm report, May 24, 4:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 17 S HAY SPRINGS 42.44N 102.69W
05/24/2010 M1.00 INCH SHERIDAN NE PUBLIC
QUARTER SIZE HAIL WAS REPORTED FROM THE PUBLIC JUST EAST
OF THE SHERIDAN COUNTY LINE AT 4 PM CDT.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 37 min |
| May 23, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 45 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 34 min |
| May 23, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| May 23, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 62 min |
| May 23, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 47 min |
| May 23, 10:19 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup, Rock | 41 min |
| May 23, 10:34 PM CDT | Tornado Warning | LBF | Chase, Hayes | 26 min |
| May 23, 10:37 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 38 min |
| May 23, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| May 23, 11:06 PM CDT | Tornado Warning | LBF | Lincoln | 24 min |
| May 23, 11:29 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| May 23, 11:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 18 min |
| May 23, 11:43 PM CDT | Tornado Warning | LBF | Lincoln | 32 min |
| May 24, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 46 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, McPherson, Thomas | 50 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 51 min |
| May 24, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 24, 2:10 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 50 min |
| May 24, 4:05 AM CDT | High Wind Warning | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more | 15 hr |
| May 24, 1:35 PM CDT | Tornado Warning | LBF | Hooker, McPherson | 25 min |
| May 24, 1:45 PM CDT | Tornado Warning | LBF | Logan, Thomas | 30 min |
| May 24, 1:48 PM CDT | Tornado Warning | LBF | Lincoln, Logan, Thomas | 27 min |
| May 24, 1:59 PM CDT | Tornado Warning | LBF | Cherry, Hooker | 46 min |
| May 24, 2:06 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 2:14 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 46 min |
| May 24, 2:17 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Custer, Logan, Thomas | 43 min |
| May 24, 2:27 PM CDT | Tornado Warning | LBF | Keya Paha | 18 min |
| May 24, 2:46 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| May 24, 2:47 PM CDT | Tornado Warning | LBF | Boyd, Keya Paha | 13 min |
| May 24, 2:50 PM CDT | Tornado Warning | LBF | Cherry | 47 min |
| May 24, 2:59 PM CDT | Tornado Warning | LBF | Brown, Cherry | 46 min |
| May 24, 3:15 PM CDT | Tornado Warning | LBF | Cherry | 30 min |
| May 24, 3:21 PM CDT | Tornado Warning | LBF | Keya Paha | 15 min |
| May 24, 3:26 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 19 min |
| May 24, 3:42 PM CDT | Tornado Warning | LBF | Brown, Cherry, Keya Paha | 33 min |
| May 24, 3:43 PM CDT | Tornado Warning | LBF | Cherry | 17 min |
| May 24, 3:52 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 3:57 PM CDT | Tornado Warning | LBF | Sheridan | 48 min |
| May 24, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 27 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 59 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Perkins | 56 min |
| May 24, 4:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 47 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, McPherson, Perkins | 59 min |
| May 24, 5:40 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 50 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 31 min |
| May 24, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 29 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 24, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln, Logan, McPherson | 64 min |
| May 24, 6:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 32 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 14 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.